Please use this identifier to cite or link to this item:

Two New Doliolids from the Eastern Pacific Ocean

File SizeFormat 
vol12n2-135-138.pdf2.11 MBAdobe PDFView/Open

Item Summary

Title: Two New Doliolids from the Eastern Pacific Ocean
Authors: Tokioka, Takasi
Berner, Loe
Issue Date: Apr 1958
Publisher: University of Hawai'i Press
Citation: Tokioka T, Berner L. 1958. Two new Doliolids from the eastern Pacific Ocean. Pac Sci 12(2): 135-138.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 12, Number 2, 1958

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.